# SDR IPXA09557682

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PREVIOUS REPAIR ON RT WING OTBD AFT FLAP UPPER SURFACE AT AFT STA 348 TO 353 AND FROM 7 INCH TO 12 INCH FWD OF THE TRAILING EDGE SHOWS SIGNS OF DISBOND.  EVALUATION ACCOMPLISHED PER EO B757-5100-30760 (466-W4-03).  REPAIRED RT WING OTBD AFT FLAP UPPER SURFACE PER SRM 51-70-04-0G.
